# SDR UIEA2021041400888

- Difficulty date: April 12, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 94,062 hours, 20,816 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7500 · Engine Bleed Air System
- Part: Isolation Valve
- Part number: 2780539103
- Part serial: 1030
- Condition: Malfunctioned
- Location: Lt Bleed Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"L BLD ISLN VAL" EICAS DURING PREFLIGHT.( REMOVED AND REPLACED L ISO VALVE IAW AMM 36-11-04, OPS AND LEAK CHECKS GOOD AT THIS TIME. )
